| Catalog Number |
KSAW-7.0-18/38-55-RB-ANL2-HC |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/01/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported during the procedure, when advancing the device into the patient 's body from the femoral artery, the tip of the dilator became burred.Another manufacturer's device was used for the procedure.No adverse effects to the patient were reported.